Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 194, NWS Jackson, KY

June 10, 2011Bath County, Fleming County, Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at Jun 10, 2011, 2:20 PM EDT for Bath County, Fleming County, Kentucky. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2011, 2:20 PM EDT (18:20 UTC)
Expired
Jun 10, 2011, 2:45 PM EDT
In force
25 min
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bath County, KY, Fleming County, KY

The radar

The Jackson,KY radar (KJKL), 96 km from the middle of the area, began a volume at 18:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 6.3 hours before the alert went out and 350 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2011-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1338 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2011-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -48 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1338 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
1158 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-48 m²/s²
0-3 km storm-relative helicity
-24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

888 
WUUS53 KJKL 101820
SVRJKL
KYC011-069-101845-
/O.NEW.KJKL.SV.W.0194.110610T1820Z-110610T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
220 PM EDT FRI JUN 10 2011

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL BATH COUNTY IN EAST CENTRAL KENTUCKY...
  FLEMING COUNTY IN EAST CENTRAL KENTUCKY...

* UNTIL 245 PM EDT

* AT 216 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  COWAN...OR 9 MILES SOUTHWEST OF FLEMINGSBURG...AND MOVING EAST AT 5
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  FLEMINGSBURG...NEPTON...ELIZAVILLE...BETHEL...PECKS RIDGE...
  CRAINTOWN...TILTON...SHERBURNE...PEBBLE...POPLAR PLAINS...ODESSA...
  HILLSBORO...WYOMING...GRANGE CITY...DALESBURG...GODDARD...
  WALLINGFORD AND OAKLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3843 8358 3816 8366 3825 8391 3830 8386
      3833 8385 3835 8389 3835 8391 3841 8394
      3843 8397 3846 8397 3847 8358
TIME...MOT...LOC 1820Z 282DEG 5KT 3836 8388
WIND...HAIL 60MPH 1.00IN

$$

SHALLENBERGER
2 follow-up statements
025 
WWUS53 KJKL 101834
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
234 PM EDT FRI JUN 10 2011

KYC011-069-101845-
/O.CON.KJKL.SV.W.0194.000000T0000Z-110610T1845Z/
FLEMING KY-BATH KY-
234 PM EDT FRI JUN 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
BATH AND FLEMING COUNTIES UNTIL 245 PM EDT...

AT 232 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE HAIL...AND 
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR 
PECKS RIDGE...OR 8 MILES SOUTHWEST OF FLEMINGSBURG...MOVING EAST 
AT 5 MPH.

LOCATIONS IMPACTED INCLUDE...
  FLEMINGSBURG...ELIZAVILLE...BETHEL...PECKS RIDGE...CRAINTOWN...
  TILTON...SHERBURNE...PEBBLE...POPLAR PLAINS...ODESSA...HILLSBORO...
  DALESBURG...WYOMING...GRANGE CITY...GODDARD...WALLINGFORD AND
  OAKLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3843 8358 3816 8366 3825 8391 3830 8386
      3833 8385 3835 8389 3835 8391 3841 8394
      3843 8397 3846 8397 3847 8358
TIME...MOT...LOC 1835Z 282DEG 5KT 3836 8385
WIND...HAIL 60MPH 1.50IN

$$

RAY
666 
WWUS53 KJKL 101842
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
242 PM EDT FRI JUN 10 2011

KYC011-069-101852-
/O.EXP.KJKL.SV.W.0194.000000T0000Z-110610T1845Z/
FLEMING KY-BATH KY-
242 PM EDT FRI JUN 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BATH AND FLEMING
COUNTIES IS BEING REISSUED...

PLEASE REFER TO SEVERE THUNDERSTORM WARNING NUMBER 195 FOR THE 
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3843 8358 3816 8366 3825 8391 3830 8386
      3833 8385 3835 8389 3835 8391 3841 8394
      3843 8397 3846 8397 3847 8358
TIME...MOT...LOC 1842Z 282DEG 5KT 3836 8384

$$

RAY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 11:58 AM EDT, 2 hours 22 minutes earlier.

Area forecast discussion, Jun 10, 11:58 AM EDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
1158 AM EDT FRI JUN 10 2011

.SHORT TERM.../THIS AFTERNOON/...UPDATED

ISOLATED CONVECTION DEVELOPED THIS MORNING. IT WAS NOT HANDLED WELL
BY THE MODELS AND WAS NOT ANTICIPATED SO EARLY IN THE DAY. ITS
INITIATION WAS OBVIOUSLY ELEVATED...LIKELY OWING TO WEAK WARM AIR
ADVECTION. HOWEVER...LOCAL VAD WIND PROFILES ALSO SHOWED THE LOW
LEVEL WARM AIR ADVECTION TOPPED BY A LAYER OF COLD AIR ADVECTION
WHICH MAY HAVE ALSO AIDED THE INITIATION. WILL NOT ANTICIPATE ANY
GREAT INCREASE IN COVERAGE DESPITE HEATING...WITH LITTLE IN THE WAY
OF FEATURES TO FOCUS DEVELOPMENT...AND A POTENTIAL FOR DRIER AIR
ALOFT IN FORECAST SOUNDINGS TO BEGIN MIXING DOWN AS MIXING BECOMES
DEEPER. HOWEVER...HAVE EXPANDED SLIGHT CHANCE POPS TO COVER THE
ENTIRE AREA TODAY...CONSIDERING THE ACTIVITY ONGOING AT MID DAY IN
THE SW WHERE THERE WAS NOTHING IN THE EARLY MORNING FORECAST PACKAGE
FOR TODAY.

THE PREVIOUS SHORT TERM FORECAST DISCUSSION FOLLOWS...

/TODAY THROUGH SUNDAY/

THE LARGE SCALE PATTERN HAS AN AREA OF LOW PRESSURE OVER THE INTER
MOUNTAIN WEST...ANOTHER LOW OVER NORTHERN QUEBEC AND A BROAD RIDGE
ACROSS THE ERN HALF OF THE CONUS. THE RIDGE HAS BECOME RELATIVELY
SUPPRESSED OF RECENT WHICH WILL ALLOW MINOR SHORT WAVES TO SPARK
PERIODS OF TSRA ACTIVITY... MAINLY IN THE AFTERNOON AND EVENING WITH
THE HEATING OF THE DAY. THE AFOREMENTIONED LOW IN THE MOUNTAINS WILL
CROSS THE GREAT LAKES AND DRAG A COLD FRONT THROUGH THE AREA SAT AND
SAT NIGHT WITH THE BEST CHANCE FOR AREA WIDE PRECIPITATION. THIS COLD
FRONT WILL DROP HIGH TEMPERATURES ON SUNDAY BACK TO NEAR NORMAL
READINGS IN THE LOWER TO MID 80S. IN THE MEANTIME WE WILL SEE
CONTINUED UPPER 80S TO AROUND 90 FOR THE NEXT COUPLE DAYS.

.LONG TERM.../SUNDAY NIGHT THROUGH THURSDAY/

THE EXTENDED FORECAST BEGINS ON SUNDAY NIGHT WITH A ZONAL PATTERN
OVER THE OHIO VALLEY AND A CLOSED 500MB LOW MOVING UP THE ST
LAWRENCE SEAWAY. AT THE SURFACE...A FRONT WITH THE AFOREMENTIONED
FEATURE WILL HAVE PUSHED THROUGH THE FORECAST AREA. THIS APPEARS TO
HAVE BEEN THE BEST CHANCE FOR PRECIP AND THE AREA WILL ENTER ANOTHER
PERIOD OF DRY WEATHER. THE FRONT THEN STALLS SOUTH OF THE BORDER IN
TN FOR THE BEGINNING OF THE WORKWEEK. BY THE MIDDLE OF NEXT WEEK THE
HIGH PRESSURE WILL RETROGRADE TO THE DESERT SW AND ALLOW A 50H TROUGH
TO BECOME BRIEFLY ESTABLISHED IN THE OHIO VALLEY. THIS WILL BRING A
SERIES OF FRONTAL BNDRYS INTO THE OHIO VALLEY WITH WAVES OF
ALTERNATING WARM FRONT/COLD FRONT TO DROP THROUGH AND LIFT AGAIN OVER
THE COMMONWEALTH ON WED AND WED NIGHT. THEN THE RIDGE BUILDS BACK
INTO THE AREA AND DRY WEATHER RETURNS. AFTER A BRIEF FLIRTATION WITH
LOWER 80S EARLY IN THE WEEK... THE HIGHS WILL BUILD BACK INTO THE MID
80S BEFORE THE MID WEEK FRONT DROPS THEM SLIGHTLY ONCE AGAIN.

&&

.AVIATION.../18Z TO 18Z/...UPDATED

VERY ISOLATED THUNDERSTORMS WERE OCCURRING AT MID DAY. THEY MAY
PERSIST THROUGH THE AFTERNOON...BUT DO NOT THINK THERE WILL BE A LOT
OF COVERAGE. WILL USE CB IN THE TAF CLOUD GROUPS...WITH CONFIDENCE TOO
LOW TO INCLUDE TS OR EVEN VCTS IN TAFS. ANY REMAINING STORMS SHOULD
DIE OUT EARLY THIS EVENING. VALLEY FOG IS EXPECTED AGAIN LATE TONIGHT
INTO EARLY SATURDAY MORNING...WITH LOCALIZED VLIFR...BUT PROBABLY NOT
LOWER THAN MVFR AT TAF SITES. OUTSIDE OF VALLEY FOG AND ISOLATED
STORMS...VFR IS EXPECTED.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...DUSTY/HAL
LONG TERM....DUSTY
AVIATION...HAL
Hazardous weather outlook, Jun 10, 2:55 AM EDT, 11 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
255 AM EDT FRI JUN 10 2011

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-111000-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
255 AM EDT FRI JUN 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EARLY EVENING. LOCALLY
DENSE FOG IS EXPECTED LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS ARE POSSIBLE SATURDAY AFTERNOON AND EVENING THEN AGAIN
WEDNESDAY AND WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

DUSTY

In the hours before

Local storm report, Jun 10, 11:02 AM EDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1102 AM EDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     HAIL             TURKEY FOOT             37.46N 83.92W
06/09/2011  E1.00 INCH       JACKSON            KY   DEPT OF HIGHWAYS

&&

JCARICO
Local storm report, Jun 10, 11:07 AM EDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1107 AM EDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     TSTM WND DMG     KECK                    37.61N 83.36W
06/09/2011                   BREATHITT          KY   DEPT OF HIGHWAYS

            6-7 TREES DOWN ON HIGHWAY 1812 BETWEEN MILE MARKER 6 AND
            7.

0628 PM     TSTM WND DMG     1 E QUICKSAND           37.53N 83.33W
06/09/2011                   BREATHITT          KY   DEPT OF HIGHWAYS

            1 TREE DOWN ON HIGHWAY 1098 BETWEEN MILE MARKER 1 AND 2
            AT SOUTH FORK.

&&

JCARICO
Special weather statement, Jun 10, 12:11 PM EDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1211 PM EDT FRI JUN 10 2011

KYZ068-069-079-080-101700-
ROCKCASTLE-PULASKI-LAUREL-JACKSON-
1211 PM EDT FRI JUN 10 2011

...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 100
PM EDT FRIDAY AFTERNOON...

   EXTREME SOUTH CENTRAL JACKSON...
   SOUTH CENTRAL ROCKCASTLE...
   EXTREME EAST CENTRAL PULASKI AND
   NORTHERN LAUREL.

AT 1211 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LUNER...OR 11
MILES SOUTH OF MOUNT VERNON...MOVING EAST AT 15 MPH.

LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...WOOD CREEK LAKE
AROUND 1220 PM EDT...HARE AROUND 1225 PM EDT...CARMICHAEL AROUND 1230
PM EDT...EAST BERNSTADT AROUND 1235 PM EDT...PITTSBURG AROUND 1240 PM
EDT...

RESIDENTS SHOULD EXPECT BRIEF HEAVY RAIN...GUSTY WINDS OF 30 TO 40
MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS.

BECKER
Special weather statement, Jun 10, 12:25 PM EDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1225 PM EDT FRI JUN 10 2011

KYZ104-106-107-101645-
ELLIOTT-JOHNSON-MORGAN-
1225 PM EDT FRI JUN 10 2011

...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH
1245 PM EDT FRIDAY AFTERNOON...

   SOUTHEASTERN ELLIOTT...
   EAST CENTRAL MORGAN AND
   NORTHWESTERN JOHNSON.

AT 1225 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CULVER...OR 7
MILES EAST OF SANDY HOOK...MOVING EAST AT 15 MPH.

LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...KEATON AROUND
1230 PM EDT...

RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...GUSTY WINDS OF 30 TO 40
MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS.

BECKER
Local storm report, Jun 10, 1:04 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
104 PM EDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 PM     TSTM WND DMG     2 N LONDON              37.16N 84.08W
06/10/2011                   LAUREL             KY   FIRE DEPT/RESCUE

            TREES AND POWERLINES DOWN ALONG HIGHWAY 490.

&&

DSHALLEN
Special weather statement, Jun 10, 2:13 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
213 PM EDT FRI JUN 10 2011

KYZ044-050>052-101900-
FLEMING-ROWAN-BATH-MONTGOMERY-
213 PM EDT FRI JUN 10 2011

...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 300
PM EDT FRIDAY AFTERNOON...

   SOUTHERN FLEMING...
   EXTREME WEST CENTRAL ROWAN...
   BATH AND
   EXTREME NORTH CENTRAL MONTGOMERY.

AT 213 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BETHEL...OR 14
MILES SOUTHWEST OF FLEMINGSBURG...MOVING EAST AT 15 MPH.

LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...BETHEL AROUND
225 PM EDT...BETHEL AROUND 230 PM EDT...SHERBURNE AROUND 240 PM
EDT...CRAINTOWN AROUND 245 PM EDT...TILTON AROUND 250 PM EDT...

RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP
TO 1 INCH PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT
LIGHTNING AND SMALL HAIL IN THESE AREAS.

SHALLENBERGER

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 8:49 PM EDTSevere Thunderstorm WarningJKLBath, Fleming, Rowan34 min
Jun 10, 12:58 PM EDTSevere Thunderstorm WarningJKLClay, Laurel32 min
Jun 10, 2:40 PM EDTSevere Thunderstorm WarningJKLBath, Fleming, Montgomery50 min
Jun 10, 2:53 PM EDTAreal Flood AdvisoryJKLBath, Fleming, Montgomery97 min
Jun 10, 3:08 PM EDTFlash Flood WarningJKLBath, Fleming2 hr
Jun 10, 3:32 PM EDTSevere Thunderstorm WarningJKLBath, Menifee, Montgomery, Morgan, Rowan, Wolfe58 min
Jun 10, 3:57 PM EDTSevere Thunderstorm WarningJKLElliott, Johnson, Magoffin, Menifee, Morgan, Rowan48 min
Jun 10, 4:06 PM EDTSevere Thunderstorm WarningJKLEstill, Lee, Menifee, Montgomery, Powell, Wolfe54 min
Jun 10, 4:16 PM EDTSevere Thunderstorm WarningJKLEstill, Lee, Powell44 min
Jun 10, 4:37 PM EDTAreal Flood AdvisoryJKLMenifee, Powell, Wolfe83 min
Jun 10, 5:03 PM EDTSevere Thunderstorm WarningJKLEstill, Jackson, Lee, Owsley31 min
Jun 10, 5:05 PM EDTSevere Thunderstorm WarningJKLBreathitt, Knott, Magoffin, Wolfe35 min
Jun 10, 6:02 PM EDTSevere Thunderstorm WarningJKLBreathitt, Floyd, Knott, Perry23 min
Jun 10, 6:18 PM EDTAreal Flood AdvisoryJKLKnott2 hr

Nearby

Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.